Alert archive / Louisiana / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 116, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 13, 2007, 8:28 PM CDT for Morehouse Parish, Louisiana. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2007, 8:28 PM CDT (01:28 UTC)
- Expired
- Apr 13, 2007, 9:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Morehouse Parish, LA
The radar
The Shreveport radar (KSHV), 187 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 9:00 PM CDT | HAIL 1 | 13 N Bastrop, LA | QUARTER SIZED HAIL REPORTED BY KTVE-MONROE METEOROLOGIST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 1.5 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1090 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 629 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 557 m²/s²
- 0-3 km storm-relative helicity
- 778 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 33.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 140129 SVRJAN LAC067-140215- /O.NEW.KJAN.SV.W.0116.070414T0128Z-070414T0215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 828 PM CDT FRI APR 13 2007 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MOREHOUSE PARISH IN NORTHEAST LOUISIANA... THIS INCLUDES THE CITY OF BASTROP... * UNTIL 915 PM CDT * AT 828 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 13 MILES WEST OF BASTROP...AND MOVING NORTHEAST AT 75 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BEEKMAN BY 835 PM CDT... IN ADDITION TO LARGE HAIL...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3287 9208 3261 9190 3300 9143 3301 9206 $$ GARRETT
1 follow-up statement
000 WWUS54 KJAN 140141 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 841 PM CDT FRI APR 13 2007 LAC067-140215- /O.CON.KJAN.SV.W.0116.000000T0000Z-070414T0215Z/ MOREHOUSE LA- 841 PM CDT FRI APR 13 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR MOREHOUSE PARISH... AT 841 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR BEEKMAN...OR ABOUT 9 MILES NORTH OF BASTROP...MOVING NORTHEAST AT 75 MPH. LAT...LON 3287 9208 3261 9190 3300 9143 3301 9206 $$ GARRETT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 4:05 PM CDT, 4 hours 23 minutes earlier.
Area forecast discussion, Apr 13, 4:05 PM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
405 PM CDT FRI APR 13 2007
...SEVERE WEATHER AND HEAVY RAIN EVENT EXPECTED LATE TONIGHT AND
SATURDAY...
.DISCUSSION...TONIGHT THROUGH SATURDAY AFTERNOON...A STRONG STORM
SYSTEM CONTINUES TO DEVELOP OVER THE SOUTHERN PLAINS THIS
AFTERNOON...AND WILL BEGIN TO MAKE ITS EASTWARD TREK INTO THE LOWER
MISSISSIPPI RIVER VALLEY THIS EVENING. THIS WILL BRING THE
POTENTIAL FOR A SEVERE WEATHER OUTBREAK...ALONG WITH THE POTENTIAL
FOR A HEAVY RAINFALL EVENT...FOR THE FORECAST AREA LATE TONIGHT AND
SATURDAY. AS THE SYSTEM MOVES TOWARD AND INTO THE AREA LATE TONIGHT
INTO SATURDAY...DYNAMICS AND LARGE SCALE FORCING WITH THIS SYSTEM
CONTINUE TO LOOK QUITE IMPRESSIVE. TIMING WITH THE SYSTEM HAS
CHANGED AS MODELS CONTINUE TO TREND SLIGHTLY SLOWER...BUT THE
OVERALL SETUP AS TO HOW THINGS WILL BEGIN TO EVOLVE WITH THIS SYSTEM
REMAINS UNCHANGED.
KINEMATIC FIELDS CONTINUE TO LOOK IMPRESSIVE AS THE AREA GETS CAUGHT
IN A SPLIT UPPER JET STRUCTURE CREATING GOOD DIVERGENCE ALOFT. WIND
SHEAR OVER THE AREA ALSO LOOK GOOD WITH 0-1KM BULK SHEAR VALUES >30
KTS AND 0-6KM >45 KTS. WHILE MODELS ARENT SHOWING MUCH IN THE WAY
OF SURFACE BASED CAPE...BELOW 1000 J/KG...THERE REMAINS A GOOD
AMOUNT OF CAPE FOR THIS TIME OF YEAR JUST ABOVE THE SURFACE...
1000-1300 J/KG AT 925MB. MY THINKING IS...ALTHOUGH THINGS MAY START
OUT IN THE WEST AS ELEVATED...AS WE MOISTEN OVER THE REST OF THE
AREA...CONVECTION SHOULD BE ABLE TO BECOME MORE SURFACE BASED IN
NATURE. THIS WILL ESPECIALLY BE THE CASE IN AREAS ALONG AND SOUTH
OF INTERSTATE 20. FURTHER NORTH...THE QUESTION BECOMES...HOW FAR
NORTH WILL THE WARM FRONT GET? THIS WILL MEAN THE DIFFERENCE
BETWEEN SURFACE BASED AND ELEVATED OVER THAT AREA.
WITH ALL THAT SAID...HERES HOW I BELIEVE THINGS WILL PROGRESS OVER
THE NEXT 24 HOURS. SHOWERS AND THUNDERSTORMS SHOULD BEGIN TO
DEVELOP WEST OF THE MISSISSIPPI AFTER 10 PM TONIGHT. SOME OF THESE
STORMS COULD HAVE SUPERCELL CHARACTERISTICS WITH STORMS NORTH OF
INTERSTATE 20 EXPECTED TO BE MORE ELEVATED IN NATURE WITH LARGE HAIL
AND DAMAGING WINDS BEING THE MAIN CONCERN. HOWEVER...I WONT RULE
AN ISOLATED TORNADO EITHER IN THIS AREA. STORMS SOUTH OF I-20 WILL
HAVE A BETTER OPPORTUNITY TO BECOME SURFACE BASED AS THEY WILL
THRIVE IN A MORE MOIST AND UNSTABLE AIRMASS...DEW POINTS >65F AND
THETA E VALUES >332K. NOT TO MENTION A HIGHLY SHEARED ENVIRONMENT
AND MID LEVEL LAPSE RATES ALSO LOOKING STEEPER IN THIS AREA WITH
>7C/KM BEING ADVERTISED BY THE MODELS. AS A RESULT...LARGE
HAIL...DAMAGING WINDS...AND TORNADOES WILL ALL BE MORE FAVORABLE IN
THIS AREA.
THE MOISTENING AND DESTABILIZING PROCESS WILL CONTINUE OVER MUCH OF
THE AREA THROUGH THE EARLY MORNING HOURS SATURDAY...ALLOWING STORMS
TO CONTINUE TO DEVELOP AND SPREAD FURTHER EAST ACROSS THE FORECAST
AREA. THE MAIN TORNADIC CONCERN THROUGH THE EVENT LOOKS TO REMAIN
IN AREAS GENERALLY ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR FOR
REASONS JUST EXPLAINED. MORE TOWARD DAYBREAK...IT LOOKS AS THOUGH
SOME OF THE LOW LEVEL FLOW TRIES TO BECOME MORE UNIDIRECTIONAL WHICH
WOULD HINT AT CONVECTION BECOMING MORE LINEAR. HOWEVER IN THE
SOUTHEAST...THE FLOW REMAINS SUCH THAT A MORE CELLULAR TYPE
CHARACTERISTIC TO CONVECTION IS LIKELY.
CONVECTION SHOULD BE HANGING AROUND THE NATCHEZ TRACE CORRIDOR BY
DAY BREAK...AND CONTINUE MOVING ON TOWARD THE EAST AND AFFECTING
EAST AND SOUTHEAST MISSISSIPPI LATE SATURDAY MORNING INTO SATURDAY
AFTERNOON. THIS AREA IS WHERE I BELIEVE THE GREATEST CONCERN FOR
SEVERE WEATHER WILL BE AS THIS AREA WILL HAVE MORE TIME TO MOISTEN
AND DESTABILIZE...NOT TO MENTION THE FACT THAT DAYTIME HEATING WILL
BE OCCURRING IN ADVANCE OF THE SYSTEM.
IN ADDITION TO THE SEVERE WEATHER...HEAVY RAINFALL WILL ALSO BE A
CONCERN OVER THE ENTIRE FORECAST AREA. RAINFALL AMOUNTS OF ONE TO
TWO INCHES WILL BE POSSIBLE OVER MUCH OF THE AREA. THE GREATEST
CONCERN FOR HEAVY RAINFALL WILL BE ACROSS EAST AND NORTHEAST
MISSISSIPPI LATE SATURDAY MORNING INTO SATURDAY AFTERNOON WHERE
RAINFALL AMOUNTS COULD RANGE BETWEEN TWO TO THREE INCHES WITH HIGHER
AMOUNTS POSSIBLE AS THE SYSTEM BEGINS TO SLOW. HOWEVER...AS
CONVECTION DEVELOPS ACROSS SOUTHEAST MISSISSIPPI WHERE THE GREATEST
AMOUNT OF INSTABILITY WILL EXIST...STORMS COULD BEGIN TO DEVELOP AND
MORE OVER THE SAME AREAS. THIS COULD EASILY PRODUCE LOCALIZED
RAINFALL AMOUNTS OF TWO TO THREE INCHES OR MORE. /19/
SATURDAY NIGHT THROUGH NEXT FRIDAY...BY SATURDAY NIGHT MOST OF THE
STRONG/SEVERE WEATHER SHOULD BE EAST OF OUR CWA...BUT THE MODELS
HAVE TRENDED A LITTLE SLOWER WITH THE COLD FRONT AND WL KEEP A
MENTION OF THUNDERSTORMS WITH HEAVY RAIN IN OUR SOUTHEAST ZONES INTO
THE EVENING. THE COLD FRONT IS EXPECTED TO BE SOUTHEAST OF
HATTIESBURG BY MIDNIGHT SATURDAY NIGHT BUT THE DIGGING UPPER TROUGH
WILL LAG BEHIND UNTIL EARLY SATURDAY MORNING. THIS WILL KEEP CLOUDS
AND THE CHANCE FOR LIGHT RAIN AND DRIZZLE AROUND MUCH OF SATURDAY
NIGHT. DESPITE THE PRECIPITATION LINGERING A LITTLE LONGER IN THE
EVENING...STRONG CAA BEHIND THE FRONT IS EXPECTED TO SEND MUCH OF
OUR CWA DOWN INTO THE MID 40S BY SUNDAY MORNING...THE EXCEPTION IS
IN OUR SOUTHEAST ZONES. THE 850MB AND 925MB TEMPS OF -2C TO -4C AND
AROUND 1C RESPECTIVELY ARE EXPECTED WITH THE TROUGH AXIS OVER OUR
CWA SUNDAY MORNING. NORTHWEST WINDS AROUND 15 MPH IS EXPECTED
SATURDAY NIGHT BUT AS THE CLOUDS DEPART TO THE NE SUNDAY
MORNING...BREEZY CONDITIONS ARE EXPECTED TO DEVELOP. LOCAL LAKE WIND
ADVISORY CONDITIONS WILL LIKELY BE MET. TOGETHER WITH THE COOL
TEMPERATURES...THE WIND WILL MAKE IT FEEL RATHER CHILLY SUNDAY.
AFTERNOON HIGHS WILL ONLY BE IN THE UPPER 50S AT MOST SITES. LITTLE
CHANGE WAS MADE TO THE REMAINDER OF THE EXTENDED WITH THE NEXT
CHANCE FOR RAIN STILL EXPECTED BY MID WEEK. PREVIOUS DISCUSSION
FOLLOWS. /22/
WINDS WILL BEGIN TO SLACK OFF SUNDAY AFTERNOON AS THE PRESSURE
GRADIENT RELAXES AND HIGH PRESSURE TAKES OVER. THIS WILL BEGIN TO
SET THE STAGE FOR A RATHER COLD NIGHT SUN. LOWS SHOULD REMAIN WELL
ABV FREEZING BUT WITH HIGH PRESSURE AT THE SFC BRINGING IN A MUCH
COOLER AND DRIER AIRMASS...LIGHT WINDS...AND CLEARING SKIES...RAD
COOLING CONDITIONS WILL BE OPTIMUM WITH LOWS IN THE UPPER 30S OVER A
GOOD PORTION OF THE CWA. UNLIKE LAST WEEKEND LOWS SHOULD HAVE LITTLE
PROBLEM GETTING THAT LOW WHICH IS WHAT MAV IS SUGGESTING. THIS IS
MAINLY B/C THERE SHOULD BE NO CLOUDS TO MESS THINGS UP. THE ONE
LIMITING FACTOR THAT I SEE COULD BE WET GROUNDS. IF WE GET A RATHER
GENEROUS AMOUNT OF RAIN SAT THEN WE PROBABLY WONT SEE AS DRASTIC AN
INVERSION IN THE FIRST 100 TO SO FT ABV THE SFC. AS STATED EARLIER
TEMPS WILL BEGIN TO MODERATE MON AS HIGHS SHOULD ONCE AGAIN APPROACH
THE LOWER TO MID 70S WITH DRY CONDITIONS EXPECTED SUN THROUGH MON
NIGHT.
TUE THROUGH THE REMAINDER OF THE FCST...CONFIDENCE BECOMES LOW. THE
GFS IS A LITTLE MORE PROGRESSIVE AND LESS AMPLIFIED WHEN COMPARED TO
THE EURO BUT BOTH SUGGEST A DISTURBANCE AROUND THE TUE/TUE NIGHT AND
POSSIBLY INTO WED TIME FRAME. THIS MAY BRING SOME LIGHT SHRA TO THE
AREA. WILL CONTINUE TO STICK RATHER CLOSE TO MEX GUI FOR BOTH POPS
AND TEMPS THROUGH MOST OF THE FCST. I HAVE KEPT THE LOW END SLIGHT
CHANCE POPS OUT FOR THU AND FRI THAT THE MEX HAD SINCE THERE DOES
APPEAR TO BE SOME DECENT AGREEMENT IN A BUILDING MID LEVEL RIDGE
AROUND THE END OF THE WORK WEEK. /CAB/
&&
.AVIATION...VFR CONDITIONS ARE EXPECTED AT ALL TAF SITES THROUGH A
GOOD PORTION OF THE EVENING. HOWEVER...EXPECT INCREASING CHANCES
FOR CONVECTION WILL POSE PROBLEMS AT GLH/GWO/JAN AND POTENTIALLY
KGTR BEFORE DAYBREAK SATURDAY. /19/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 59 69 46 59 / 89 100 38 4
MERIDIAN 57 74 47 60 / 59 100 51 8
VICKSBURG 61 66 45 63 / 100 100 31 4
HATTIESBURG 60 76 52 62 / 26 100 48 8
NATCHEZ 64 69 44 62 / 92 82 36 4
GREENVILLE 58 61 43 61 / 100 88 35 4
GREENWOOD 59 65 44 58 / 100 94 38 5
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL 6 PM CDT THIS AFTERNOON FOR MSZ018-019-
025-034-035-040-041.
LA...LAKE WIND ADVISORY UNTIL 6 PM CDT THIS AFTERNOON FOR LAZ007>009-
015-016-023.
AR...LAKE WIND ADVISORY UNTIL 6 PM CDT THIS AFTERNOON FOR ARZ074-075.
&&
19/22Hazardous weather outlook, Apr 13, 2:54 PM CDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 254 PM CDT FRI APR 13 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 141954- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 254 PM CDT FRI APR 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND SATURDAY... ...THUNDERSTORMS... A SEVERE WEATHER OUTBREAK WILL BE POSSIBLE LATE TONIGHT AND SATURDAY AS A MAJOR STORM SYSTEM MOVES EAST ACROSS THE LOWER MISSISSIPPI RIVER VALLEY. THE COMBINATION OF STRONG WIND SHEAR AND INSTABILITY...AND THE PASSAGE OF A STRONG LOW PRESSURE SYSTEM...WILL RESULT IN SEVERE THUNDERSTORMS AFFECTING WESTERN PORTIONS OF THE OUTLOOK AREA LATE TONIGHT...WITH SEVERE STORMS EVENTUALLY SPREADING EASTWARD INTO EASTERN MISSISSIPPI SATURDAY. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP INITIALLY OVER SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA LATE TONIGHT...AND THEN INCREASE IN COVERAGE AFTER MIDNIGHT AS THEY MOVE INTO WESTERN MISSISSIPPI AND BECOME MORE ORGANIZED. THE LEADING EDGE OF A COMPLEX OF THUNDERSTORMS IS EXPECTED TO REACH THE NATCHEZ TRACE CORRIDOR AFTER SUNRISE SATURDAY MORNING. FROM THERE...THUNDERSTORMS WILL CONTINUE TO SHIFT EAST ACROSS CENTRAL MISSISSIPPI AND INTO EAST AND SOUTHEAST MISSISSIPPI LATE SATURDAY INTO SATURDAY AFTERNOON WHILE CONTINUING TO PRODUCE SEVERE WEATHER. WHILE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE OVER MUCH OF THE OUTLOOK AREA DURING THIS TIME...THE GREATEST RISK FOR TORNADOES WILL BE OVER AREAS LOCATED ALONG AND SOUTH OF A JONESVILLE LOUISIANA TO VICKSBURG MISSISSIPPI TO CANTON TO DE KALB LINE WHERE THE MOST UNSTABLE AIR IS EXPECTED. ...FLOODING... HEAVY RAINFALL WILL ALSO BE A CONCERN OVER MUCH OF THE OUTLOOK AREA LATE TONIGHT INTO SATURDAY AS THUNDERSTORMS DEVELOP AND INCREASE IN COVERAGE...AND LATER ORGANIZE INTO A COMPLEX. RAINFALL AMOUNTS OF ONE TO TWO INCHES WILL BE POSSIBLE OVER MUCH OF THE AREA. HOWEVER...AS THE COMPLEX MOVES INTO EAST AND SOUTHEAST MISSISSIPPI LATE SATURDAY MORNING INTO SATURDAY AFTERNOON WHERE THE GREATEST AMOUNT OF INSTABILITY WILL EXIST AND SLOWS...THUNDERSTORMS COULD EASILY BEGIN TO PRODUCE RAINFALL AMOUNTS OF TWO TO THREE INCHES OVER THESE AREAS. LOCALLY HIGHER AMOUNTS COULD BECOME POSSIBLE DURING THIS TIME IF STORMS BEGIN TO MOVE OVER THE SAME AREA. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL LIKELY BE NEEDED LATE TONIGHT AND SATURDAY. OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT FRIDAY APRIL 20TH. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Apr 13, 5:36 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
536 PM CDT FRI APR 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL CROSSETT 33.13N 91.97W
04/13/2007 E0.88 INCH ASHLEY AR TRAINED SPOTTER
PENNY TO NICKEL SIZE HAIL.
&&
MCALLISTLocal storm report, Apr 13, 6:53 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
653 PM CDT FRI APR 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL 2 N CROSSETT 33.16N 91.97W
04/13/2007 E0.50 INCH ASHLEY AR TRAINED SPOTTER
DIME SIZED HAIL REPORTED BY SPOTTER
&&Local storm report, Apr 13, 7:34 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
734 PM CDT FRI APR 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 8 N LAKE VILLAGE 33.44N 91.28W
04/13/2007 E0.75 INCH CHICOT AR EMERGENCY MNGR
&&
MCALLISTThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 8:53 PM CDT | Tornado Warning | JAN | Morehouse | 32 min |
| Apr 13, 11:26 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 34 min |
| Apr 14, 1:54 AM CDT | Tornado Warning | JAN | Morehouse | 51 min |
| Apr 14, 2:38 AM CDT | Severe Thunderstorm Warning | JAN | East Carroll, West Carroll | 26 min |
| Apr 14, 2:56 AM CDT | Severe Thunderstorm Warning | JAN | Richland | 34 min |
| Apr 14, 3:30 AM CDT | Severe Thunderstorm Warning | JAN | Franklin, Richland | 45 min |
| Apr 14, 4:00 AM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Madison | 30 min |
| Apr 14, 6:09 AM CDT | Severe Thunderstorm Warning | JAN | Concordia | 32 min |
| Apr 14, 6:17 AM CDT | Severe Thunderstorm Warning | JAN | Tensas | 16 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.